# SDR CALA2021120802291

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: D5337239220400
- Condition: None
- Location: Fr36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LP 7553624 PALNNING TO CONTACT ENGINEERING AFTER 22APR 22 BUT BEFORE 01MAY22 FOR THE ECRA 5330-06890 PART 3- PERMANENT REPAIR REFERENCE LP 7553624 PLANNING TO CONTACT ENGINEERING AFTER 22APR 22 BUT BEFORE 01MAY22 FOR THE ECRA 5330-06890 PART 3- PERMANENT REPAIR CARRY APPROVED FOR "PLANNING TO CONTACT ENGINEERING AFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT 22-APR-2022 BUT BEFORE 01-MAY-2022 FOR THE EC 5330-06890 PART 3 ? PERMANENT REPAIR. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
